MathSciNet Relay Station
MathSciNet bibliographic data
MR898848 (88f:52007) 52A25 (51M25 52A20)
Chakerian, G. D.; Filliman, P. The measures of the projections of a cube. Studia Sci. Math. Hungar. 21 (1986), no. 1-2, 103–110.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement